Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some consequences of $ {\rm dim\,proj}\ \Omega (A)<\infty $


Author: Carol M. Knighten
Journal: Proc. Amer. Math. Soc. 28 (1971), 411-414
MSC: Primary 13.60; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0279087-7
MathSciNet review: 0279087
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be an affine variety over a field $ k$ and $ x$ a point on $ X$. We are interested in relating the properties of $ \Omega {(X)_x}$, the Kähler module of differentials of $ x$, with geometric properties of $ X$ at $ x$. Lipman has given necessary and sufficient conditions for $ \Omega {(X)_x}$ to be respectively torsion free and reflexive in the case where $ X$ is locally a complete intersection at $ x$. We give a generalization of these results for the case where the projective dimension (dim proj) of $ \Omega {(X)_x}$ is finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.60, 14.00

Retrieve articles in all journals with MSC: 13.60, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0279087-7
Keywords: Module of differentials, Macaulay ring, projective dimension, torsion free module, reflexive module, nonsingular in codimension $ r$, associated prime ideals
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society